# SDR SWAA001065

- Difficulty date: June 10, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 58,459 hours, 63,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD EMERGENCY FLASHLIGHT UPPER TAMPER STRAP BROKEN.  REMOVED AND REPLACED STRAP PER MM.
